# SDR 9515006716

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 126344171
- Condition: Malfunctioned
- Location: Nr 1 Le Flap
- Part time: 74,133 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO-ANC - EN ROUTE, THE NR 1 LEADING EDGE DEVICE IN TRANSIT LIGHT ILLUMINATED.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND DIVERTED TO SEA.  MAINTENANCE REPLACED THE LEADING EDGE FLAP DEVICE ACTUATOR AND PERFORMED FUNCTIONAL CHECK.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
